# SDR CALA9701670

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 370-433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RT WING SKIN LOWER SURFACE, 2.5 FEET INBOARD AND 3 FEET OUTBOARD OF NR 3 PYLON TRAILING EDGE FROM REAR SPAR TO TWO FEET FORWARD (XORS 370-433).  THE CORROSION WAS REMOVED IAW SRM 51-21-00.  THE FASTENERS WERE REINSTALLED IAW SRM 51-30-0 AND ECRA 5730-01534.
